# SDR 96ZZZX5420

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121RF
- Make and model: Pilats PC12
- Aircraft serial: 114
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Part number: 5222012036
- Condition: Seal Leaks
- Location: Cabin
- Part time: 357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF MOISTURE REPORT REVEALED THAT ALL INSULATION FROM THE EMERGENCY EXIT TO THE AFT PRESSURE BULKHEAD IN THE BELLY OF THE AIRCRAFT WAS DETERIORATED AND SOAKED IN WATER.  LEAKY EMERGENCY EXIT, FAULTY SEALING SUSPECTED.  SUBMITTER STATED INSPECTION RECOMMENDED.  PILATUS ACFT ADVISED.
